TITLE

On self-induced transparency in laser–plasma interactions

AUTHOR(S)
Goloviznin, V. V.; Schep, T. J.
PUB. DATE
October 1999
SOURCE
JETP Letters;10/10/99, Vol. 70 Issue 7, p450
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We study fully relativistic nonlinear one-dimensional equations describing steady-state solutions for an electromagnetic wave interacting with a plasma in the self-induced transparency regime. In addition to the well-known solution that corresponds to the transmission of the electromagnetic wave into plasma, another steady-state solution is shown to exist in a certain range of amplitudes of the wave. The latter solution corresponds to total reflection of the incident wave. The coexistence of the two solutions indicates the possibility of hysteretic behavior in the self-induced transparency. © 1999 American Institute of Physics.
ACCESSION #
7321210

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics